# SDR SWAA2022041893724

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 44,427 hours, 27,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE PULL HANDLE COVER MISSING / [01] FOUND VELCRO HANDLE COVER TUCKED UP INTO COVER. CORRECTLY POSITIONED COVER IAW SIP
